MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 20ML LL S/C 50; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 20ML LL S/C 50; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material #303310 lot #unknown it was reported by customer that iv tech found a brown particulate in the inside of the barrel near the luer-lock of a 20ml bd syringe.She drew up fluid and pushed it out before she saw the particulate.Dose was wasted and remade.Verbatim: iv tech found a brown particulate in the inside of the barrel near the luer-lock of a 20ml bd syringe.She drew up fluid and pushed it out before she saw the particulate.Dose was wasted and remade.She did not keep the outside package of the syringe so unsure of the lot/expiration.Additional information provided: 1.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.This defect was noted prior to administering the dose, the dose was wasted and the remade.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was received by our quality team for evaluation.Upon visual inspection, a brownish particle was visible near the cylinder bell.Therefore, the incident could be verified.A review of the internal manufacturing device records for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.The sample was sent for testing to determine what the particle was; however, the particle was too small for accurate testing and the origin could not be determined.Investigation into the manufacturing line was also conducted and no material similar to the one of the cylinders could be found.Operating personnel were still made aware of this event.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 20ML LL S/C 50
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21929398
Report Number9614033-2025-00040
Device Sequence Number18416038
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown